# SDR TRAX200700893

- Difficulty date: June 25, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 15,338 hours, 12,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ATTACHMENT CLIP ON I/B SIDE OF RBL 27.0 IS CRACKED.  REMOVED DAMAGED ANGLE & FS 280 RBL 9.0 I/B SIDE DUPLICATED SERVICEABLE ANGLE FROM 2024-T3 .050 PO10404 LOCATED AND DEBURRED IAW CRJ SRM 53-21-43.  ALODINED AND PRIMED SERVICEABLE ANGLE IAW CRJ SRM 51-25-06.  TOP COATED AND INSTALLED SERVICEABLE ANGLE WITH HST 10AG-5, HILITES AND KFM 586-08 NUTS IAW CRJ SRM 51-42-21.  SUPPLEMENTAL - SDR CLOSED 07/03/07.
